- This topic has 1 reply, 1 voice, and was last updated 4 years ago by .
- You must be logged in to reply to this topic.
I have a certain serious amount of nerve pain (peripheral neuropathy, pain in the lower back). I don’t know if that amounts to having POTS even with all of my autoimmune symptoms (many). But I tried Parasym Plus. And I loved it! It reduces my pain. It doesn’t eliminate it but nothing does that, even prescription pain killers.
The thing is, it gives me insomnia–a problem I suffer from often when I eat the wrong thing etc. I may have HPA Axis Dis-regulation. I can partially overcome the insomnia by taking huge quantities of magnesium…recently also tried Magnesium Threonate (Brain Mag) which will knock me out for three hours. But I wonder whether this kind of reaction is normal? What does it mean? Could it be detoxification related? I usually have to take quite a lot of magnesium for sleep anyway, but so much more on the Parasym Plus. It really is hard insomnia. Had to back way off. I’m taking about have a capsule now. Not sure if it’s doing anything. Advice?
Hi Taya, I’m careful not to take Parasym Plus after 4pm because it can keep me awake if I do. I take 2-3 capsules first thing in the morning and enjoy the increase in cognition all day, and sleep just fine doing that (thank goodness)! It is great to have my mind back! 😉
This website was created to inform, educate and brainstorm with fellow patients and doctors. The content should not be used as a substitute for professional medical advice, diagnosis or treatment. Readers are encouraged to confirm all information with other sources and their physicians. The creator of this site will not be liable for any direct, indirect, consequential, special, exemplary, or other damages arising from the use of this website.
“Dr. Diana will always hold a very special place in my heart for her selfless devotion to helping everyone, not just the Ehlers-Danlos community. I hate to think what my life would be without her insight and guidance.”
-- Chris Gross